# SDR I5PA2022052268803

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,816 hours, 25,635 cycles
- Engine: Pwa PW2037
- Engine time: 80,414 hours, 27,282 cycles
- System (JASC): 7100 · Powerplant System
- Part: Sense Line
- Condition: Clogged
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EVENT - MGE 880 AIR RETURN DUE TO NO EPR VALUES ON PRIMARY AND STANDBY ON LH ENG. MX PURGED LH ENG SENSE LINES, LH ENG RUN UP. OPS CHECK NORMAL PER FIM 71-01 TABLE 308, AMM 71-00-00.
